# SDR UALA2012032901968

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM WEB PUNCTURED AT BS 1270 RBL 36.  MAJOR REPAIR ACCOMPLISHED:  RMV'D & RPL PUNCTURED WEB.  FABRICATED & INSTALLED NEW WEB SECTION.
